# SDR UPS04842393

- Difficulty date: May 5, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 57567901
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  NR 1 PYLON UPPER AFT END HAS PN 57567901 CRACKED AT YN 384.942.  REMOVED CRACK FROM FITTING BY REMOVING INTEGRAL STIFFNER IAW UPS. ENGINEERING FILE NR DC8-54-20038 AND SAA SK 730-344.
